MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2, LIST NO. 06002-220-EXP

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2, LIST NO. 06002-220-EXP
Model Number 06002-220-EXP
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Blood or Lymphatic problem (4434)
Date of Event 02/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A haemonetics field service engineer evaluated the pcs®2 plasma collection system.A durometer test was carried out; blood pump and ac pump rotors were confirmed functional, cleaned and ready for use.The centrifuge was also checked and all functional tests passed on the equipment.Haemonetics field service engineer found no issues and unit met manufacturers specifications.There was no evidence of a device malfunction found.
 
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of higher return pressure which occurred at the end of a donation in (b)(4), utilizing the pcs®2 plasma collection system.The donation was stopped due to the blood in the tube being viscous.Shortly after procedure was stopped operator noticed that the collected plasma of approx.230ml was clotted.Donor was sent to the hospital and was released the same day, there were no abnormal findings.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2, LIST NO. 06002-220-EXP
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11609351
Report Number1219343-2021-00106
Device Sequence Number3291879
Product Code GKT
UDI-Device Identifier30812747011956
UDI-Public(01)30812747011956
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-220-EXP
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;